MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS CANNULA KIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS CANNULA KIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 96530-119
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Vascular Dissection (3160); Aortic dissection (4870)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a bio-medicus nextgen femoral arterial cannula, it was reported that the cannula tip was sharp and relatively hard, making it prone to vascular injury during puncture and insertion.The cannula was used to establish cardiopulmonary bypass, and an aortic dissection occurred.Under ultrasound guidance, the artery was cannulated using the puncture method.The patient suffered arterial injury, resulting in an aortic dissection.The patient was urgently transferred to the operating room for descending aortic stent placement.The patient's condition gradually improved and they were discharged after recovery.The device was replaced.There was no further adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Additional info b5: medtronic received additional information that there was no damage noted on the bio-medicus nextgen femoral arterial cannula upon visual inspection, and after removal from the patient.The cannula appeared structurally intact, with no signs of tearing, kinking, or material failure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO-MEDICUS CANNULA KIT
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24543641
Report Number9617601-2026-01647
Device Sequence Number13071339
Product Code DWF
UDI-Device Identifier00763000947088
UDI-Public(01)00763000947088(17)290502(10)231250731(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96530-119
Device Catalogue Number96530-119
Device Lot Number231250731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown